MathSciNet Relay Station
MathSciNet bibliographic data
MR275143 (43 #900) 46.35 (28.00)
Tzafriri, L. Conditional expectations and an isomorphic characterization of $L\sb{1}$-spaces. Proc. Amer. Math. Soc. 27 1971 317–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement